On the height of Calabi-Yau varieties in positive characteristic

G. Van Der Geer, T. Katsura

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We study invariants of Calabi-Yau varieties in positive characteristic, especially the height of the Artin-Mazur formal group. We illustrate these results by Calabi-Yau varieties of Fermat and Kummer type.

Original languageEnglish
Pages (from-to)97-113
Number of pages17
JournalDocumenta Mathematica
Volume8
Issue number1
Publication statusPublished - 2003 Dec 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this